# SDR ASAA0210037

- Difficulty date: January 11, 2002
- Submitted: April 20, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6554907501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND FLOORBEAM AT BS 727B, RIGHT BUTTOCK LINE 45 CRACKED.  REPAIRED FLOORBEAM PER EA.  (M)
